MathSciNet Relay Station
MathSciNet bibliographic data
MR362359 (50 #14801) 57D65
Milgram, R. James Surgery with coefficients. Ann. of Math. (2) 100 (1974), 194–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement